# SDR SWIA201439921

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 27,483 hours, 16,471 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE.  CREW REPORTED MESSAGE CLEARED BEFORE LANDING.  NO FAULTS LOGGED. PERFORMED FIRE SYSTEM TEST. NO FAULTS FOUND IAW AMM.  OK FOR SERVICE.
